# SDR ASAA2023110746070

- Difficulty date: November 7, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 61,406 hours, 18,194 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH IAS/MACH NUMBER UNREPONSIVE TO ADJUSTMENT KNOB. GROUNDED - YES. ACTUATED IAS KNOB ON A/P CONTROL PNL. PFD DISPLAYS FOLLOWED. OKAY FOR SVC, NO HISTORY 30 DAYS.
